Guitart, R.; Riguet, J.
Enveloppe karoubienne de catégories de Kleisli
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 3 , p. 261-266
Zbl 0767.18008 | MR 1186950
URL stable : http://www.numdam.org/item?id=CTGDC_1992__33_3_261_0

Bibliographie

[1] G. Gierz, H.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove, D.S. Scott, A compendium of continuous lattices, Springer, 1980. MR 614752 | Zbl 0452.06001

[2] S. Hayashi, Adjunctions of semi-ficnctors: categorical structures in nonextensional lambda calculus, Theoritical Computer Science 45, pp. 95-104, 1985. MR 841025 | Zbl 0592.03010

[3] R. Hoofman, Linear Logic, Domain Theory and Semi-functors, RUV-CS-90-34, nov. 1990, Utrecht University, department of Computer Science.

[4] M. Karoubi, Algèbres de Clifford et K-théorie, Ann. Sc. E.N.S. 4, pp. 161-270,1968. Numdam | MR 238927 | Zbl 0194.24101

[5] G.N. Raney, Completely distributive complete lattices, Proceedings of the A.M.S. 3 (1952), pp. 677-680. MR 52392 | Zbl 0049.30304

[6] G.N. Raney, A subdirect representation for completely distribictive complete lattices, Proceedings of the A.M.S. 4 (1953), pp. 518. MR 58568 | Zbl 0053.35201

[7] G.N. Raney, Tight Galois connexions and complete distributivity, Transactions of the A.M.S. 97 (1960), pp. 418-426. MR 120171 | Zbl 0098.02703

[8] J. Riguet, Relations binaires, fermetures et correspondances de Galois, Bull. S.M.F. 76, (1948), pp. 114-155. Numdam | MR 28814 | Zbl 0033.00603

[9] J. Riguet, Galois correspondences in category theory, Sem. lotharingien de Combinatoire, Hesselberg 28-30 sept. 1989, I.r.m.a., Université de Strasbourg, 1990, 414/s-22.

[10] G. Schmidt and T. Ströhlein, Relationen und Graphen, Springer, 1989. MR 1011038 | Zbl 0705.68083

[11] L. Van Den Bril, Objets Kar-initiaux, Diagrammes 9 (juil. 1983), 38 p. Numdam | MR 780083 | Zbl 0524.18001